# SDR EIA2007079

- Difficulty date: April 5, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 101,270 hours, 23,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 5R CEILING EMERGENCY LIGHT INOPERATIVE.  DOOR 5R CEILING EMERGENCY ASSY AND BATTERY ASSY REPLACED AND CHECKED SATISFACTORY PER B747 MM 33-51-00.
